Status Epilepticus Due to Organophosphate Poisoning in an Infant
We report a case of a three months old female presented with status epilepticus who was diagnosed as organophosphate (OP) poisoning. She was from rural area with agricultural background. Typical clinical features and history of exposure to organophosphate compound were absent. The infant was successfully treated with atropine, pralidoxime and supportive management. Safety and efficacy data of pralidoxime in infants are limited in literature and was found safe in our case.
J Nepal Paediatr Soc 2014;34(3):247-249
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).